# SDR 2003FA0000406

- Difficulty date: April 10, 2003
- Submitted: April 10, 2003
- Operation: General aviation
- Aircraft: N6215V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0592
- Aircraft time: 2,367 hours
- Engine: Lyc O360F1A6
- Engine time: 2,367 hours
- Propeller: Mcauly B2D34C220
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot Assy
- Part number: 24411001
- Condition: Cracked
- Location: Mlg
- Part time: 2,367 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN RIGHT MAIN GEAR PIVOT ASSEMBLY AT CASTING SEAM. AIRPLANE SAT FOR 8 YEARS ON THE COAST OF FLORIDA. CORROSION WAS A MAJOR FACTOR IN THIS CRACK. PLANE WAS REPAINTED AND CRACK WAS COVERED. PAINT WAS SPLITTING IN AREA. STRIPPED PAINT AND THE CRACK APPEARED. IT WAS CRACKED ALL THE WAY THROUGH HOUSING DOWN TO GEAR LEG AND EXTENDED IN TOWARDS PIVOT 4 INCHES.
